The global well-posedness for the compressible fluid model of korteweg type

Miho Murata, Yoshihiro Shibata

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we consider the compressible fluid model of Korteweg type which can be used as a phase transition model. It is shown that the system admits a unique, global strong solution for small initial data in R N, 3 ≤ N ≤ 7. In this study, the main tools are the maximal Lp-Lq regularity and Lp-Lq decay properties of solutions to the linearized equations.

Original languageEnglish
Pages (from-to)6313-6337
Number of pages25
JournalSIAM Journal on Mathematical Analysis
Volume52
Issue number6
DOIs
Publication statusPublished - 2020 Dec 17

Keywords

  • Global well-posedness
  • Long-time behavior
  • Maximal regularity
  • Navier-Stokes-Korteweg system

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The global well-posedness for the compressible fluid model of korteweg type'. Together they form a unique fingerprint.

Cite this